KOPS - The Institutional Repository of the University of Konstanz

Random attractors via pathwise mild solutions for stochastic parabolic evolution equations

Random attractors via pathwise mild solutions for stochastic parabolic evolution equations

Cite This

Files in this item

Checksum: MD5:f003b22ee0d58e62b1c99a29256d4636

KUEHN, Christian, Alexandra Aurelia NEAMTU, Stefanie SONNER, 2021. Random attractors via pathwise mild solutions for stochastic parabolic evolution equations. In: Journal of Evolution Equations. Springer. 21(2), pp. 2631-2663. ISSN 1424-3199. eISSN 1424-3202. Available under: doi: 10.1007/s00028-021-00699-x

@article{Kuehn2021-06Rando-57999, title={Random attractors via pathwise mild solutions for stochastic parabolic evolution equations}, year={2021}, doi={10.1007/s00028-021-00699-x}, number={2}, volume={21}, issn={1424-3199}, journal={Journal of Evolution Equations}, pages={2631--2663}, author={Kuehn, Christian and Neamtu, Alexandra Aurelia and Sonner, Stefanie} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/57999"> <dcterms:issued>2021-06</dcterms:issued> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:rights rdf:resource="http://creativecommons.org/licenses/by/4.0/"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/57999"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Neamtu, Alexandra Aurelia</dc:creator> <dc:contributor>Sonner, Stefanie</dc:contributor> <dc:language>eng</dc:language> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/57999/1/Kuehn_2-s67e3p6io96l7.pdf"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-07-11T10:20:39Z</dcterms:available> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-07-11T10:20:39Z</dc:date> <dcterms:abstract xml:lang="eng">We investigate the longtime behavior of stochastic partial differential equations (SPDEs) with differential operators that depend on time and the underlying probability space. In particular, we consider stochastic parabolic evolution problems in Banach spaces with additive noise and prove the existence of random exponential attractors. These are compact random sets of finite fractal dimension that contain the global random attractor and are attracting at an exponential rate. In order to apply the framework of random dynamical systems, we use the concept of pathwise mild solutions.</dcterms:abstract> <dc:creator>Sonner, Stefanie</dc:creator> <dc:contributor>Kuehn, Christian</dc:contributor> <dcterms:title>Random attractors via pathwise mild solutions for stochastic parabolic evolution equations</dcterms:title> <dc:contributor>Neamtu, Alexandra Aurelia</dc:contributor> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/57999/1/Kuehn_2-s67e3p6io96l7.pdf"/> <dc:creator>Kuehn, Christian</dc:creator> <dc:rights>Attribution 4.0 International</dc:rights> </rdf:Description> </rdf:RDF>

Downloads since Jul 11, 2022 (Information about access statistics)

Kuehn_2-s67e3p6io96l7.pdf 37

This item appears in the following Collection(s)

Attribution 4.0 International Except where otherwise noted, this item's license is described as Attribution 4.0 International

Search KOPS


Browse

My Account